# SDR CA060208012

- Difficulty date: October 19, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: PK73507217
- Condition: Broken
- Location: Rt Engine
- Part time: 46,252 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKE-OFF THERE WAS A NOISE AND THE AC NOSE HAD AN UNCONTROLLED PITCH UP, AND IT YAWED TO THE RT AND THE TORQUE PRESSURE FELL TO 80 PERCENT.  THE TAKE-OFF WAS ABORTED AND THE AC RETURNED TO THE DOCK. IT WAS THAN DISCOVERED THAT THE RT ENGINE MOUNT WAS BROKEN. (TC NR 20060208012)
